sexologist-icon

Dry orgasm

Since 2 days my friend is going through dry orgasm even though he ejaculates. for some reason doctor advised him to take sildoo 4 mg tablet. is sildoo tablet is the reason behind dry orgasm ? if yes then is there any serious problem ?
views-icons 124 Views Bookmark this Answer
Bookmark
v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well we need to know what symptoms your friend had..as we generally prescribe sildenafil in case when urination is a problem..like symptoms of bph.. to increase the urine flow and all...i suggest you to meet a surgeon and get evaluated .. thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO